Journal Article TERNARY WEAKLY AMENABLE C*-ALGEBRAS AND JB*-TRIPLES Get access Tony Ho, Tony Ho 13416 Sheridan Ave, Urbandale, IA 50323, USA Search for other works by this author on: Oxford Academic Google Scholar Antonio M. Peralta, Antonio M. Peralta Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain Search for other works by this author on: Oxford Academic Google Scholar Bernard Russo Bernard Russo § Department of Mathematics, University of California, Irvine, CA 92697-3875, USA §Corresponding author. E-mail: brusso@uci.edu Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 64, Issue 4, December 2013, Pages 1109–1139, https://doi.org/10.1093/qmath/has032 Published: 28 November 2012 Article history Received: 19 September 2011 Revision received: 23 May 2012 Published: 28 November 2012
No takes yet. Share an insight, caveat, or question.
Ho et al. (2012) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: